# SDR RAIA00501043

- Difficulty date: January 19, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,693 hours, 19,805 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 16,578 hours, 16,468 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 16,578 hours, 16,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC - LEFT ENGINE OIL PRESSURE CAP AND GAUGE CONFIRM PRESSURE DROP.  ENGINE SHUT DOWN IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE AND PM MODULE.
